# SDR SIMA20180618003

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 34,131 hours, 31,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN DOOR HARD TO OPEN. APPLIED LUBRICANT TO DOOR HANDLE AS REQUIRED, OPS CHK GOOD IAW AMM 52-10-01.
